RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 125(167), Number 2(10), Pages 280–286 (Mi msb2083)  

This article is cited in 4 scientific papers (total in 4 papers)

Splittings along systems of submanifolds

A. F. Kharshiladze


Abstract: The concept of splitting a homotopy equivalence along a system of submanifolds is introduced, and examples are given in which such a splitting is not possible.
Bibliography: 6 titles.

Full text: PDF file (60 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 53:1, 283–289

Bibliographic databases:

UDC: 515.14
MSC: 57R67
Received: 30.08.1983

Citation: A. F. Kharshiladze, “Splittings along systems of submanifolds”, Mat. Sb. (N.S.), 125(167):2(10) (1984), 280–286; Math. USSR-Sb., 53:1 (1986), 283–289

Citation in format AMSBIB
\Bibitem{Kha84}
\by A.~F.~Kharshiladze
\paper Splittings along systems of submanifolds
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 125(167)
\issue 2(10)
\pages 280--286
\mathnet{http://mi.mathnet.ru/msb2083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764482}
\zmath{https://zbmath.org/?q=an:0591.57012}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 53
\issue 1
\pages 283--289
\crossref{https://doi.org/10.1070/SM1986v053n01ABEH002921}


Linking options:
  • http://mi.mathnet.ru/eng/msb2083
  • http://mi.mathnet.ru/eng/msb/v167/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Kharshiladze, “The generalized Browder–Livesay invariant”, Math. USSR-Izv., 30:2 (1988), 353–374  mathnet  crossref  mathscinet  zmath
    2. A. F. Kharshiladze, “Surgery on manifolds with finite fundamental groups”, Russian Math. Surveys, 42:4 (1987), 65–103  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. Hambleton, A. F. Kharshiladze, “A spectral sequence in surgery”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 1–9  mathnet  crossref  mathscinet  zmath  isi
    4. A. Cavicchioli, Yu. V. Muranov, F. Spaggiari, F. Hegenbarth, “On Iterated Browder–Livesay Invariants”, Math. Notes, 86:2 (2009), 196–215  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:126
    Full text:40
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019